# SDR AWXA9700271

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 7 EMERGENCY LIGHT INOP.  REMOVED AND REPLACED ROW 7 LT EMERGENCY LIGHT ASSEMBLY, OPS CHECK GOOD.
